Old Hat just frustrated

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3533
   Posted 9/17/2007 10:44 AM (GMT -7)   
Hi Oldhat,
 
I took that colozal for 8 weeks. On weeks 6 I went to 3 a day. I noticed some urgency went away and some blood but over all I can't say it's a 100% I have a dry red patch on my chin from the medication. Not to mention I get extremly tired. I slep over 10 hours and some days I wake up and just want to go back to bed. This happens more than not. I work sometimes only 5 hours a day and still after work I'm unmotivated to do anything. I know this is the medication slowing me down :(
 
I stopped taking colozal and went to every other day for a while and then the urgency increase and blood after about a week. So I'm back on. My GI never asked to me to follow up with her so I called her to schedule a appt (they are way booked so I won't be seen for a month or so)
 
Do you recommend just plugging away with the meds?
I had the Rocephin shot and 2 weeks of Omnicef, this helped with my bloating and digestion. That was 4/15/07
Had Cipro and Predison for 10 & 5 days, 7/3/07
Colonoscopy & Endoscopy 7/27, Left sided colitis and near cecum (mild)
Had a shot of steriods for my ear inflammation 8/31
Stopped Colozal 9/11/07
On Standard Process supplements, trying a new protocal from a
natural path as of 9/10/07
 
 
 


Old Hat
Veteran Member


Date Joined Feb 2007
Total Posts : 5135
   Posted 9/17/2007 11:18 AM (GMT -7)   
You HAVE to stay on med-- if not Colazal, then something else, maybe go back to Asacol, or try Lialda. Since you already have involvement of the left-side you can develop pancolitis if you go off the meds. (I was on lower daily dose Colazal because of dizziness that developed at full dose after 10 weeks, but my UC flared after 20 mo. remission. Even though I caught the flare quickly, my gastro thinks I should stay at full dose for 3 months to get back into remission, before even thinking of trying lower dose again.) I agree with you that it's frustrating, yet it beats having to go on steroids or immunosuppressants. Just keep telling yourself that!  If the Colazal has worked better for you in stopping urgency, pain, & frequency of bms than any other 5-ASA you've tried to-date, then make an effort to stick with it so that your UC doesn't extend. If you think it's causing a skin rash definitely phone the gastro's office to report it & schedule a follow-up appointment ASAP. As for fatigue, many of us here have to fight it off, too. Maybe the Forvia vitamins would help you-- Red_34 & others here are taking it. / Old Hat (nearly 30 yrs with left-sided UC; currently on 3 X 3 Colazal daily for July flare in descending colon; should be back in remission soon)

therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3533
   Posted 9/17/2007 11:26 AM (GMT -7)   
Oh the dizzyness, yes I get that a lot! Maybe I will go back to Asacol

I had the Rocephin shot and 2 weeks of Omnicef, this helped with my bloating and digestion. That was 4/15/07
Had Cipro and Predison for 10 & 5 days, 7/3/07
Colonoscopy & Endoscopy 7/27, Left sided colitis and near cecum (mild)
Had a shot of steriods for my ear inflammation 8/31
Stopped Colozal 9/11/07
On Standard Process supplements, trying a new protocal from a
natural path as of 9/10/07
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 5:10 PM (GMT -7)
There are a total of 2,904,572 posts in 318,769 threads.
View Active Threads


Who's Online
This forum has 158155 registered members. Please welcome our newest member, Wyatt40.
335 Guest(s), 10 Registered Member(s) are currently online.  Details
goshawk, Alcie, Carolyn2018, Break60, paniccu, spikel, rafaeltoral, Laugh and live, magoo2, momem3